# SDR J7SA2025050700445

- Difficulty date: April 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N380FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500536
- Aircraft time: 6,609 hours, 4,361 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 1365
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PTRIM NML FAIL CAS WITH X OVER TRIM INDICATION FOLLOWING STAB TRIM MOVEMENT ANOMALY AFTER DE-ICE PROCEDURE. TRIM INITIALLY MOVED TO 0.0 DURING DE-ICE AND RETURNED TO T/O POSITION AFTERWARD, TRIGGERING THE CAS MESSAGE. CREW PERFORMED AN ELECTRICAL RESET, BUT THE FAULT DID NOT CLEAR. REPLACED FCE #2 IAW EMB 505 AMM 2-60-00. PERFORMED RIGGING OF THE MULTIFUNCTION SPOILER SYSTEM IAW 27-50-00 AND VERIFIED RIGGING WAS WITHIN LIMITS. CONDUCTED OPS CHECKS OF FLAPS, MULTIFUNCTION SPOILERS, AND PITCH TRIM; ALL CHECKS GOOD WITH NO CAS MESSAGES RELATED TO FCE #2 PRESENT.
